# SDR MASA2009062900195

- Difficulty date: June 29, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N998HA
- Make and model: Dhav DHC8102
- Aircraft serial: 426
- Aircraft time: 32,303 hours, 34,396 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Controller
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH - FLT 2858 FLT - PHX, EMERGENCY FLOOR LIGHTS AT ROW 1 INTERMITTENT.  MAINTENANCE REMOVED AND REPLACED LAMP CONTROLLER.
